# SDR ASOA201101850

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,302 hours, 18,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032120955
- Condition: Corroded
- Location: Bs 374-381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK AT FS 374 - 381.45, MOST FWD HAS CORROSION.  FOUND CORROSION EXCEEDS ALLOWABLE LIMITS IAW SRM 53-21-49-101-001-A01,  FABRICATED NEW SEAT TRACK IAW REO670-53-00-341 AND INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
